Statistical Scale Space Methods

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 15
  • Download : 0
Publisher
WILEY
Issue Date
2017-04
Language
English
Article Type
Editorial Material
Citation

INTERNATIONAL STATISTICAL REVIEW, v.85, no.1, pp.33 - 35

ISSN
0306-7734
DOI
10.1111/insr.12192
URI
http://hdl.handle.net/10203/285791
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0